# SDR UIEA2025030190216

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Part number: 071500018102
- Part serial: TLS33506
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM TCAS ANTENNA.( TCAS ANTENNA BOTTOM WAS REPLACED, ON P/N 071-50001-8102 S/N 582-34534, OFF P/N 071-50001-8102 S/N TLS33506. TEST SATISFACTORY. IAW. AMM 34-45-02-344-160 REV 144 DATE 22DEC24. TORQUE APPLIED 22.5 IN.LB S/N 924401137 DATE 30SEP25. BONDING TEST 0.913 MILIOHMS S/N B0005830 DATE 04JUL25. NO FURTHER DEFECTS NOTED. )
